# SDR N6WA2017063001

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 21,103 hours, 14,316 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R EMERGENCY DOOR MSG ON GROUND. PERFORMED ADJUSTMENT OF RT EMERGENCY DOOR IAW AMM 52-21-00. OPS CHECK GOOD AT THIS TIME. NO FURTHER DEFECT NOTED.
